MathSciNet Relay Station
MathSciNet bibliographic data
MR957071 22E46 (17B10 32M15)
Boe, Brian D. Kazhdan-Lusztig polynomials for Hermitian symmetric spaces. Trans. Amer. Math. Soc. 309 (1988), no. 1, 279–294.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement